# SDR DHL9870640C

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19192
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FWD ENTRY DOOR CUTOUT EXTERIOR SKIN JUST ABOVE UPPER FWD CORNER OF CUTOUT.  STOP DRILLED CRACK, INSTALLED EXTERNAL DOUBLER PER S/B 53-186 21 X 50.  N/R 3565.
